| Model Number |
1504-00-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Synovitis (2094); Joint Laxity (4526)
| Date of Event |
05/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records ad 25 nov 2020 was reviewed.On (b)(6) 2016, the patient had a left knee arthroplasty to address severe degenerative joint disease.Depuy components including depuy patella and depuy cement.On (b)(6) 2020, the patient had a revision left total knee arthroplasty, femoral and tibial implants, to address failed left total knee, instability, and aseptic loosening.During the procedure the surgeon observed diffuse hypertrophic synovitis.There was gross loosening of the femoral component and tibial tray component at the bone to cement interface for both.The patella was left in-situ.Competitor components were implanted.Doi: (b)(6) 2016.Dor: (b)(6) 2020 (left knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed h10 additional narrative: added: g2.